Knemometry in Assessment of Linear Growth

Wales, Jkh and Milner, Rdg (1987) Knemometry in Assessment of Linear Growth. Archives of Disease in Childhood, 62 2: 166-171.

Author Wales, Jkh
Milner, Rdg
Title Knemometry in Assessment of Linear Growth
Journal name Archives of Disease in Childhood   Check publisher's open access policy
ISSN 0003-9888
Publication date 1987-02-01
Sub-type Article (original research)
Volume 62
Issue 2
Start page 166
End page 171
Total pages 6
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 82 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 17 Sep 2015, 02:22:35 EST by System User